# SDR FDEA201004121145

- Difficulty date: April 12, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 55,452 hours, 11,861 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112507
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING X-RAY INSP AT STA 6-100 LONGERON 1L SPLICE.   CRACK LENGTH IS APPROX 1.3750".  LONGERON SPLICE REPLACED IAW SRM 51-33-01, REV 43 (MAJOR REPAIR).
